See Alike in...

Alike App

Browser

Lunarr

430d

Has anyone on low dose beta blockers found that it makes their energy envelope shrink?? I'm trying to figure out if my current low energy level problem is from my propranolol (10mg three times a day) or if this is just a new development of my illness I'm finally noticing as the new semester starts. I know what my normal "start of the semester" fatigue feels like and this is truly a different beast, I'm physically out of comission for days at a time when I never used to be

Top reply
    • Trulyloved

      428d

      In Jan 2021, my specialist put me on the same medication and dosage 3x’s a day. I felt like I was on autopilot & slept majority of every day. Still having palpitations, dangerously low BP, and extreme nausea. I’m not the biggest fan of beta blockers. Also, I was told it’s preventative for migraines but I had a migraine every day I was on propanol.

    • Trulyloved

      428d

      In Jan 2021, my specialist put me on the same medication and dosage 3x’s a day. I felt like I was on autopilot & slept majority of every day. Still having palpitations, dangerously low BP, and extreme nausea. I’m not the biggest fan of beta blockers. Also, I was told it’s preventative for migraines but I had a migraine every day I was on propanol.

    • Lunarr

      430d

      Thank you everyone for the replies! I take midodrine also so the hope was maybe they would balance each other out but maybe it's just an adjustment period (been on the propranolol about a month now). I was told to take it by a ME/CFS specialist, so I trust her judgement based on my case, but will talk to her if things don't improve in the next few months

    • gingercat2802

      430d

      I also tried propranolol for a while. When I saw a different doctor for chronic fatigue they told me to stop taking it asap as that will just slow everything down even more meaning the fatigue will be much worse

    • HappyBee13

      430d

      I found that propranolol personally made me much more exhausted because it made my heart rate and blood pressure spike and decline. I started taking bisopropolol (idk how it’s spelt) for my PoTS and I have found such an improvement.

    • G7708

      430d

      I’m on propranolol and I’ve had hardly any energy since I’ve started taking them x

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion